MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced pelvic trauma.During a clinic visit a cystoscopy procedure was performed during which it was discovered that there was erosion at the bulbous urethra, and a surgical procedure was performed in (b)(6) 2026, during which the cuff was explanted.An infection was confirmed later on which resulted in another surgical procedure in (b)(6) 2026, during which the pump and pressure regulating balloon (prb) were explanted.The physician was unable to identify the type of infection the patient had.The infection was treated with antibiotics.There were no device issues, the patient fully recovered, and there was no additional information was provided.
 
Additional Manufacturer Narrative
B3: date is unknown, so estimated date was entered.B6b: date is unknown, so estimated date was entered.Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100650736.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400025.Serial number: n/a.Batch/lot number: 1000441048.Model/catalog description: balloon fgs 71-80 cm.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key50843404
Report Number2124215-2026-50238
Device Sequence Number21342038
Product Code EZY
UDI-Device Identifier00878953003191
UDI-Public(01)00878953003191(17)250611(10)1100314662
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/11/2025
Device Model Number72404144
Device Catalogue Number72404144
Device Lot Number1100314662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale